Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Getting contraction feeling in my right half of the body causing breathing problem

Hello everyone! I am suffering from some mysterious disease...i dont know..i feel contraction feeling in my whole right half of the body.even my mental ability is getting poor day by day.When i strectch little bit at ny side thn i feel pain & some awkward sound.also my wight & size is getting thinner day by day.The main problem is that i am not able to breath seems tht whn i breath air just doesn.t go properly inside.At the age of 22 i had consumed some 70-75 sleeping pills ,,may be all these things happening because of that.Please help me..i am not able to concentrate on nything & i fear tht i ll my job because of this! Please help.
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Consuming excessive sleeping pills in the past is not likely to produce an effect after such a long time. From your history it seems that you are having some hallucinations about yourself. A psychologist or Psychotherapist can help you.
Dr. Rakhi Tayal
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor